# SDR RAIA00707028

- Difficulty date: July 14, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 17,209 hours, 14,968 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 42520192
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7916 - ORD - E2 LOW OIL PRESSURE MESSAGE- QTY AT 3 QTS.  MAINTENANCE REPLACED SEAL AT STARTER.
